# SDR AWXA0000827

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,896 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 654387301
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, R-1 DOOR UPPER HINGE CUTOUT, LOWER CORNER HAS GOUGE OUT OF LIMITS.  REPAIRED R-1 DOOR HINGE CUTOUT IAW AWA EO 52-00-02 AND EO 52-00-03.
